Average Rating: 1.7 (1227 Ratings)Filter Results
Compare CRESTOR with similar:
Type: Rx Drug
Results are sorted by Date added.
Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
|RATING||REASON||SIDE EFFECTS FOR CRESTOR||COMMENTS||SEX||AGE||DURATION/|
|1||to lower cholesterol||severe joint pain in hip,knee,ankle,neck fingers||cardiologist told me it could not possibly be from Crestor;however pain disappears totally 2 weeks after stopping drug and reappears as soon as restarted;I had to take so much Advil that I was afraid of getting an ulcer||F||54||2 weeks ||3/9/2006||1||to lower bad cholestrol||Thought i had emphazema...severe pain under shoulder blades and between shoulders. Difficulty concentrating, weakness in arms and shoulders. I stopped it last night and already feel 90% better||It sucks.||M||58||30 days ||1/27/2006 ||2||hyperlipidemia||none||my cholesterol is still high after 2 years||F||27||2 years ||1/26/2006||4||high colestrol 240||anexiety, insomnia, weird chill feeling down back like ice water have to take sleeping or anexiety pill, never get tired or sleep, irregularity||Did work and brought it down to 170 Took my self off for a few days and I slept last night for the first time in 3 years plus weird chill went away. Still to soon to see if this is the problem, after week will go on Crestor again and see what happens. Called Doctor, nurse said effects usually go away after a shor time. In doubt not all people are the same I'm 63 and in perfect health otherwise. Hope to find alternative. Lipitor and Zocor were worse, could not walk or sit without pain in hips Would like to find sub for statins. If I work out and exercise , levels come down.||M||63||2 days ||1/17/2006 ||2||Dr prescription||Pronounced joint pain in knees and back of neck, general achiness and muscle soreness present only after beginning to take 20mg crestor daily.||Extremely effective at lowering my cholesterol but I currently feel that scary side effects noted here are unequivocally related to crestor and warrant discontinuing use.||M||44||6 months ||1/10/2006||1||high cholesterol||Sharp, shooting cramplike pains in right abdomen (liver area). Progressively worsened the longer I took it. It lowered my cholesterol but I think it would eventually kill my liver. Be Careful!!||Scary drug. I'll never take it again.||M||41||28 days ||12/30/2005||3||chol of 247, age 38, normal weight||LOVED it, chol down to 160 but 2 months into tx, HORRIBLE foot cramps. Am now off & will see MD next week.||F||37||2 months ||12/7/2005 ||1||High Cholesterol||Weak knees. After a month on the drugs all of a sudden I discover my knees give on me. I teach stage combat and that is a real problem. No other reason for this to happen. I will stop the Crestor and see if the problem corrects itself.||My bad cholesterol numbers are down but now my son, a chiropractor, tells me there is no scientific evidence high cholesterol causes heart disease and some may be genetically disposed to high levels. He suggests the norms are not necessarily accurate for all. I already have high blood pressure and there is no doubt if I stay on these drugs I will need additional drugs before long to combat the symptoms they cause. Pretty darn frustrating.||M||57||4 weeks ||12/5/2005 ||3||High Cholesterol||Diahrea EVERY DAYand increased anxiety. Other than that, nothing else really noticeable. Better than the side effects from Zocor for sure...||I hate the fact that I have to take any cholesterol drugs, but having been through Zocor and Lipitor, Crestor (10 mg) was the least bothersome of the three to me. I only take these drugs because I have to - not because I want to. In general I think Statins are all bad news and dangerous in some way.||M||35||30 days ||11/22/2005||2||high LDH||first dose: swollen troat, musle aching, flu like simptons, weird feeling, I need to call my DR.||F||33|| ||11/1/2005 ||5||none||Glad there are no side effects as of yet! Will be retesting lipid levels soon.||M||3 months ||9/5/2005||5||High blood Lipids||None||Glad there are no side effects as of yet! Will be retesting lipid levels soon. Started with 5mg, now at 10mg. Lipitor made me nauseous and had flu like symptoms.||M||41||3 months ||9/5/2005||3||Doctor switched from Lipator to Cre||After a 4 year period, I had a stress test and new doctor who switched me from Lipator to Crestor. My internet reading of Crestor is extremely negative and I am debating with the Dr as to why he thinks Crestor is Ok. Ive been on it for 2 months with no particular side effects noted....||M||67||2 months ||8/31/2005||1||High Colestrol||Foot numbness,weak legs,needles and pin pain from knees down. Been to scores of Dr`s and even been tested for high blood sugar thinking that was the cause of peripheral neuropathy. I think it was Crestor. I had a bad reaction to it and it allmost killed me.||Law suit would be nice to get to the bottom of this killer drug!||M||48||6 months ||8/30/2005||5||Hypercholesterolemia||Bad dreams-||I take it the way they advise doing it in Asia, I started on 2.5mg every other day to||F||58||6 months ||8/25/2005 ||5||High Tryglycerides/Unstable angina||None||My LDL is 49, yes my LDL is 49, I know that sounds low, cardiologist says||M||59||2 years ||8/25/2005||5||Cholesterol||None||After having bad side effects with zocor (stomach pains & extreme tiredness) switched to crestor 10 mg. after 5 mos cholesterol dropped from 240 to 140, LDL from 155 to 66 and Hdl rose from 38 to 50, with only a modest change in my diet. very satisfied with the results of this medicine.||M||65||5 months ||8/24/2005||2||High Cholesterol||Muscle wasting; weakness; fatigue; pain in calf; neck pain and pain at the base of the skullÓ||Asking Dr. for another option -- I don't like the way I am feeling||M||40||4 weeks ||8/15/2005||5||to lower chlorestrol-LDL is now 71||I have shoulder aches, occasional leg cramps I blamed on lack of potassium but now I wonder, weight gain that I don't know what caused it. Started taking it because four other drugs had caused elevated liver enzymes. It has worked for the chlorestrol but...I wonder if it is causing my other problems.||I had four by-passes following a heart attack. I was taking Lipitor at the time. Needed something.||F||70||10 days ||8/7/2005||1||to lower Cholesterol||Intense sciatica attack, damage to nerves. Drop foot and numbness in left foot. Needed crutches and walking stick to move around in first 6 months. Now after 2 years just about better still with some numbness.||This poisonous drug should be thoroughly investigated for its side effects on older people. It's all very well to test a drug on a healthy 30 year old||M||63||5 weeks ||6/24/2005